| Model Number |
TFAT60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A certified surgical technologist reported that following an intraocular lens (iol) implant procedure, the patient being unable to see along with anisometropia.The lens was explanted in a secondary procedure with monofocal lens.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in b.2., b.5., and h.10.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested.It was reported that a 18.5 lens was exchanged for a 6.0 lens due to patient being unable to see along with anisometropia.This does not meet criteria for reporting based on applicable medical device regulations.A lens exchange from one power to a different power is an attempt to adjust or fine tune the refractive outcome trying to achieve a desired target when the initial lens calculations did not achieve the intended outcome.There is no reported defect or fault with the lens.